Estimation and Inference in Nonlinear Structural Models
In: Annals of Economic and Social Measurement, Volume 3, number 4
No abstract is available for this item.
|This chapter was published in: ||This item is provided by National Bureau of Economic Research, Inc in its series NBER Chapters with number
10206.||Handle:|| RePEc:nbr:nberch:10206||Contact details of provider:|| Postal: |
Web page: http://www.nber.org
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Chow, Gregory C, 1973. "On the Computation of Full-Information Maximum Likelihood Estimates for Nonlinear Equation Systems," The Review of Economics and Statistics, MIT Press, vol. 55(1), pages 104-09, February.
When requesting a correction, please mention this item's handle: RePEc:nbr:nberch:10206. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ()
If references are entirely missing, you can add them using this form.